Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Tietzes syndrome, have stents. On BP medicine, Lipitor, Aspirin, Plavix. Chances of relief?

Mom is 75 years old, 250 lbs, works 40 hrs week desk job. Has two stents, takes BP medicine, Lipitor , 1/2 Aspirin , and Plavix...and a water pill. When the pain comes it is severe. Recently diagnosed after years of heart docs and tests. Doc said it s Tietzes Syndrome . Is there any relief for her? Very frustrating and getting depressed.
Asked On : Fri, 15 Jun 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The pain due to teitze's syndrome is commonly neuronal in nature. If regular pain killers are not helping her then she can consider alternative therap[ies like acupuncture or opioid analgesics after consulting her physician.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Fri, 15 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor